# SDR CALA0001356

- Difficulty date: September 1, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 1 INCH CRACKS AT FASTENER HOLE OF RT WING NR 5 SLAT END FITTING.  THE SEAL AND RETAINER ON END FITTING WERE REMOVED IAW SRM 51-30-3.  THE CRACKS WERE WELDED IAW DPS 10.225.  THE SEAL AND RETAINER WERE REINSTALLED IAW SRM 51-30-2.
